# SDR DALA2019040322110

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CABIN FLOOR CUSP WEB AT STA 775 X=57 (CPAX). NRC 00302: CUSP WEB AT STA 775 X=57 WAS REPAIRED PER B717-200 SRM 53-00-55-2R FIG. 206. (LP #1012553)
